# SDR FDEA202110042459

- Difficulty date: October 4, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT NOSE LANDING GEAR TRUNNION FITTING STATION 595   RIGHT HAND SIDE EXISTING REPAIR AT NOSE LANDING GEAR TRUNNION FITTING STATION 595 RIGHT HAND SIDE   EVALUATED AND FOUND REPAIRED IAW EA 1-5310-105635 PART 1 TITLE:   FUSELAGE - R/H NOSE LANDING TRUNNION WEB CRACK - STOP DRILL DEVIATION FROM SRM   AND CURRENT HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK   APPROXIMATELY 0.3 INCH AT STATION 583. EXISTING REPAIR REMOVED AS PER SRM 51-  31-01-0G AND REPAIR CARRIED OUT IAW EA 1-5310-T0319974 A PART 3, TITLE: FUSELAGE - MAIN   FRAME - RH NLG TRUNION FITTING CRACK INSPECTION. EO 1-5100-7-5001 B6 PART 1, TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
